# SDR DALA1301290673

- Difficulty date: January 15, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 65,414 hours, 30,190 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 3 AND 4 INOPERATIVE, WIRE BROKEN RUNNING DOWN SEAT LEG.  REPAIRED  BROKEN WIRES AS REQUIRED, CKS GOOD.
